# SDR USAA051382

- Difficulty date: November 15, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- Aircraft time: 51,400 hours, 51,400 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 727E BETWEEN STRINGER 27L TO 27R CORRODED.  INSTALLED REPAIR PARTS PER SRM 53-00-07.  DEFECT SIZE: 2 INCH LONG AREA OF CORROSION.
